# SDR SWAA2022020490086

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT;STA 260-270 LBL 10-RBL10; UPPER MOUNTING SURFACE FOR PANEL 211AF HAS LIGHT CORROSION; MARKED. / REMOVED CORROSION FROM FLIGHT COMPARTMENT STA 260 - 270 LBL 10 - RBL 10 UPPER MOUNTING SURFACE FOR PANEL 211AF IAW B737 SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS AT STA 270 LBL 10 - RBL 10 ORIG .050; REMAING .040 LOSS OF .010; IAW B737 SRM 53-10-51-1A-1; REPAIRED STA 270 LBL 10 - RBL 10 IAW EA 170597 REV P1; P2; P3 & IR & SWA EA 1-753-32071 REV IR
